EconPapers    
Economics at your fingertips  
 

Note on the Regularity of Nonadditive Measures

Toshikazu Watanabe, Syuji Yamada and Tamaki Tanaka

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We consider the regularity for nonadditive measures. We prove that the non‐additive measures which satisfy Egoroff′s theorem and have pseudometric generating property possess Radon property (strong regularity) on a complete or a locally compact, separable metric space.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/234681

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:234681

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:234681